Aa
Aa
A
A
A
Close
Avatar universal

upper stomach pain

I'm on my 26th day clean frm methadone and I am sooo proud of myself but, I keep getting this pain that feels like hunger pains in my upper stomach area....I just never ever been this hungry and besdes I have not gotten my appetite back where I can eat right. I was wondering if anyone went through this also. Thanks in advance
11 Responses
Sort by: Helpful Oldest Newest
1979360 tn?1328143865
no problem, hope you feel better soon!
Helpful - 0
Avatar universal
I already had acid reflux like I tated so that might jut be what's going on b/c when I take a zantac it stops hurting so much. Thanks again everyone.
Helpful - 0
1979360 tn?1328143865
good that you at least know and realize that!

stick around here on the forums. the more you post to others about you and to help them, the more it helps to get stuff off your mind.
Helpful - 0
Avatar universal
Congrats on getting off the methadone.  I've 129 days off of the stuff.  My only advice is to be attuned to your body.  If it keeps hurting and doesn't subside, you should see your doctor.  I think that for me, the meds masked some problems that have showed up since I got off of them.  I assumed that it was rebound pain (mine was not the stomach) for the first two months or so. Then I decided that I could not let it go untreated any longer because the pain was making me want to take meds.  So I started looking into what might be wrong and trying to fix it in other ways.  I won't bore you with details, but I truly think, depending on how long your on them, other things can creep up that are masked by the meds and when we get off the meds, we feel them.
Helpful - 0
1926359 tn?1331588139
Hi Silk-
26 days!!!

I'm so proud of you...I know how rough this was and I commend you for your fortitude..
I totally get what your saying about the hunger pains...I am at 48 days and I eat NON STOP...and exercise.  On the pills I was always nauseated and had no appetite.  Now I find I need to eat every couple of hours.  Put good healthy foods high in protein in your body.  Are you doing the whey protein shakes?  They have all the amino acids in them to rebuild your body/brain.  Eat small meals five times a day instead of big ones three times a day...This is the healthiest way for anyone to eat.  Drink lots of water.  LOTS.  It will help with that empty feeling and get everything flowing properly.  Also-I take Probiotics...They are awesome for regulating the natural flora in your digestive tract.

I don't do dairy but Almond Milk really helps me....And toast w/peanut butter...I hope you find some relief...Again-I'm proud of you...
Lu
Helpful - 0
Avatar universal
Yeah, I am over the worst....have been for a while now. Just the sleeplessness at times. Some days I sleep well enuff and others like last night I didn't get any. But I'm fine, just hate the stomach pain and yes I can drink milk...I actually love milk so I will drink some every hr if that will keep that under control. I also took a zantac bc I thought it was my acid reflux at 1st it helps but I don't think its that......
Helpful - 0
1979360 tn?1328143865
anytime, my friend.

do you mind if i ask if you're able to drink milk at all? some people are like "ewwwwww, gross" when i say this to them, but a liked to drink a very teeny amount of milk at times when my stomach got upset like that. as odd as it sounds, it did coat my stomach to the point where i did get some relief. but, it isn't for everyone. some say it has worked, and some say that they threw it up. it all depends on the amount of WD symptoms you're going through right now. but seeing that you are on day 26, i can peacefully say that even though i am just assuming this - you're more than likely over the worse of it already, and have been for a little while.
Helpful - 0
Avatar universal
Thank you soooo much. I pray that this is over soon. Its just like you said I can eat a sandwich and 2 hrs latr my stomach feels like I never ate anything. I didn't eat much while taking da pills either but I never evr been a big eater. Thanks for the congrats too!!!  You are such a bigg help! Thanks<3
Helpful - 0
1979360 tn?1328143865
i didn't go through WDs from the same medication as you did, but i did go through something terrible when it came to detoxing! and yes, i went through the same stomach issues you went through. i have seen where a lot of members on here have posted on the forums saying that they had these stomach issues when they were first going through their detoxing stages, but i went through it right around the 30 day mark, so almost just like you.

i think that even though i kept myself really hydrated and fed at all times, my body was so used to me not eating for such a long time when i was on the pills. what i mean when i say that, is that, when i was on the pills... i wouldn't eat that much because i was afraid that the pill would lose it's "side effects" in giving me that extra boost of energy or whatever. and i went through this for many years - so once i got the pills out of my system, it was almost as if the hunger started to kick into high gear!

everything is going as it should with you, and congrats on 26 days. that is truly something to be proud of. let us know how you're feeling! and if eating something too terribly solid does it to you, then try and stick with some crackers and/or soups. i know that really helped me when i was going through what you are right now.
Helpful - 0
Avatar universal
Thank you....and yes I am so proud of myhelf!
Helpful - 0
Avatar universal
Hi silk2197......congrats on26 days clean....unfortunatly I have no evperience with this med to give any advice or experience on....but hold tight there will be plenty to come for this site is filled with knowledgable and caring people to help you out with that issue.

Again congrats on 26days
Helpful - 0
Have an Answer?

You are reading content posted in the Addiction: Substance Abuse Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.